# SDR C8GA2010000074

- Difficulty date: November 15, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 46,105 hours, 36,013 cycles
- Engine: Pwa JT8D*
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Filter
- Condition: Warning Light
- Location: Nr 3 Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE OPERATION AT FL320 THE NR3 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED. ENGINE WAS SHUTDOWN, POSITIVE OIL PRESSURE WAS MAINTAINED AND ACFT LANDED WITHOUT INCIDENT.  POST FLIGHT INSP WAS PERFORMED. R & R MAIN OIL FILTER, DRAINED AND FLUSHED ENGINE OIL SYS AND INSPECTED WIRING FOR THE OIL PRESSURE DIFFERENTAL SWITCH. SYS OPERATED NORMALLY, NO OTHER DEFECT NOTED. ACFT WAS RETURNED TO SERVICE.
